# SDR AALA20120820001

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 1,611 hours, 646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT ON G2 GALLEY DAMAGED.  REPLACED EMERGENCY FLOOD LIGHT BASE ON G2 GALLEY.  OPS CHECK NORMAL.
